# SDR DALA2023042703298

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N939DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38720
- Aircraft time: 27,661 hours, 14,366 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2737396) DURING INSPECTION FOUND PASSENGER COMPARTMENT, FLOOR BEAM UPPER SURFACE AT WL 208, BS 520, FROM LBL 24.82 TO RBL 24.82 HAS WEAR MARKS. COMPLIED WITH ER/A 607893-14 REV ORIGINAL.
